Alert archive / Nevada / Red Flag Warnings in 2006
Red Flag Warning 2, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 10, 2006, 4:45 AM PDT. It took effect at Jun 11, 2006, 12:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2006, 4:45 AM PDT (11:45 UTC)
- In effect from
- Jun 11, 2006, 12:00 PM PDT
- Expired
- Jun 11, 2006, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KLKN 101145 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 445 AM PDT SAT JUN 10 2006 NVZ455-457-111145- /O.NEW.KLKN.FW.W.0002.060611T1900Z-060612T0400Z/ /O.NEW.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 445 AM PDT SAT JUN 10 2006 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT SUNDAY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THESE RED FLAG WARNINGS AND FIRE WEATHER WATCHES ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. RELATIVE HUMIDITIES WILL FALL INTO THE LOWER TEENS...AND COMBINE WITH GUSTY AFTERNOON WINDS TO CREATE HAZARDOUS FIRE WEATHER CONDITION SUNDAY AFTERNOON THROUGH EARLY EVENING. AT THIS TIME IT LOOKS AS THOUGH THE SURFACE HUMIDITIES WILL REMAIN LOW...WITH AFTERNOON WIND GUSTS SLIGHTLY HIGHER ON MONDAY. AS SUCH HAVE ISSUED A FIRE WEATHER WATCH FOR MONDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ452-111145- /O.NEW.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 445 AM PDT SAT JUN 10 2006 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. HAZARDOUS FIRE WEATHER CONDITION WILL BECOME POSSIBLE MONDAY AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMINING WITH GUSTY WINDS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ROOD
3 follow-up statements
000 WWUS85 KLKN 111143 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 443 AM PDT SUN JUN 11 2006 NVZ455-457-120000- /O.UPG.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ /O.NEW.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/ /O.CON.KLKN.FW.W.0002.060611T1900Z-060612T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 443 AM PDT SUN JUN 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING DUE TO LOW HUMIDITIES AND GUSTY WINDS... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT MONDAY DUE TO LOW HUMIDITIES AND GUSTY WINDS... THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. RELATIVE HUMIDITIES WILL FALL INTO THE LOWER TEENS...AND COMBINE WITH GUSTY AFTERNOON WINDS TO CREATE HAZARDOUS FIRE WEATHER CONDITION BOTH SUNDAY AND MONDAY AFTERNOONS THROUGH EVENINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ454-120000- /O.EXA.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES- 443 AM PDT SUN JUN 11 2006 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO LOW HUMIDITIES AND GUSTY WINDS... THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE: 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. HAZARDOUS FIRE WEATHER CONDITION WILL BECOME POSSIBLE MONDAY AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMBINING WITH GUSTY WINDS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ452-120000- /O.CON.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- 443 AM PDT SUN JUN 11 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO LOW HUMIDITIES AND GUSTY WINDS... THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONE: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES HAZARDOUS FIRE WEATHER CONDITION WILL BECOME POSSIBLE MONDAY AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMBINING WITH GUSTY WINDS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ROOD
000 WWUS85 KLKN 112213 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 313 PM PDT SUN JUN 11 2006 NVZ455-457-120400- /O.CON.KLKN.FW.W.0002.000000T0000Z-060612T0400Z/ /O.CON.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 313 PM PDT SUN JUN 11 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING DUE TO LOW HUMIDITIES AND GUSTY WINDS... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT MONDAY DUE TO LOW HUMIDITIES AND GUSTY WINDS... THESE RED FLAG WARNINGS ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES A RED FLAG WARNING REMAINS IN EFFECT THROUGH 9 PM PDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT MONDAY. RELATIVE HUMIDITIES WILL FALL INTO THE LOWER TEENS...AND COMBINE WITH STRONG GUSTY AFTERNOON WINDS TO CREATE HAZARDOUS FIRE WEATHER CONDITION THIS EVENING AND ALSO MONDAY AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-454-121400- /O.CON.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES- 313 PM PDT SUN JUN 11 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH 9 PM MONDAY EVENING. 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES HAZARDOUS FIRE WEATHER CONDITION WILL BECOME POSSIBLE MONDAY AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMBINING WITH GUSTY WINDS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ HARMER
000 WWUS85 KLKN 120356 RFWLKN RED FLAG WARNING NATIONAL WEATHER SERVICE ELKO NV 856 PM PDT SUN JUN 11 2006 NVZ455-457-121245- /O.EXP.KLKN.FW.W.0002.000000T0000Z-060612T0400Z/ /O.CON.KLKN.FW.W.0003.060612T1900Z-060613T0400Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 856 PM PDT SUN JUN 11 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT MONDAY FOR LOW HUMIDITIES AND GUSTY WINDS... THE RED FLAG WARNING EXPIRATION FOR THIS EVENING...AND THE RED FLAG WARNING CONTINUATION FOR MONDAY ARE FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES AS NIGHT FALLS WINDS ARE DYING DOWN AND SURFACE RELATIVE HUMIDITIES ARE BEGINNING TO RISE...THEREFORE...HAVE ALLOWED THE RED FLAG WARNING FOR WHITE PINE AND NORTHERN NYE COUNTY EXPIRE. GUSTY WINDS AND LOW RELATIVE HUMIDITIES WILL RETURN AROUND NOON MONDAY...AND ARE EXPECTED TO LAST INTO THE EVENING HOURS...THEREFORE HAVE CONTINUED THE RED FLAG WARNING FOR MONDAY ACROSS WHITE PINE COUNTY...NORTHERN NYE COUNTY AND SOUTHERN LANDER AND EUREKA COUNTIES. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ452-454-121245- /O.CON.KLKN.FW.A.0001.060612T1900Z-060613T0400Z/ ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80- CENTRAL LANDER AND EUREKA COUNTIES- 856 PM PDT SUN JUN 11 2006 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR LOW HUMIDITIES AND GUSTY WINDS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES: 452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES 454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50 HAZARDOUS FIRE WEATHER CONDITIONS WILL BECOME POSSIBLE MONDAY AFTERNOON AND EARLY EVENING DUE TO THE RISK OF SURFACE RELATIVE HUMIDITIES FALLING INTO THE LOWER TEENS...AND COMBINING WITH GUSTY WINDS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ROOD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 10, 3:25 AM PDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 10, 3:25 AM PDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 325 AM PDT SAT JUN 10 2006 .SYNOPSIS...PARTLY TO MOSTLY CLOUDY SKIES TODAY AND TONIGHT OVER THE GREAT BASIN. A LOW PRESSURE SYSTEM APPROACHING THE CALIFORNIA COAST WILL BRING THE RETURNED THREAT OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO MAINLY NORTHWEST NEVADA BEGINNING SUNDAY...AND LASTING THROUGH MOST OF NEXT WEEK. && .SHORT TERM...DRY AIR NEAR THE SURFACE ADVECTS IN FROM THE SOUTH AS NEAR ZONAL FLOW ALOFT BRINGS UPPER AND MID LEVEL CLOUDS INTO THE GREAT BASIN TODAY. AN UPPER LEVEL LOW MOVES DOWN THE WEST COAST LATE SATURDAY INTO SUNDAY CREATING INSTABILITY IN SOUTHWESTERLY FLOW ALOFT OVER THE REGION. HAVE EXPANDED THE AREA OF ISOLATED SHOWERS AND THUNDERSTORMS A LITTLE TO THE SOUTHEAST FOR SUNDAY AFTERNOON. IN RESPONSE TO LOWERING SURFACE RH/S AND GUSTY AFTERNOON WINDS...HAVE ISSUED A RED FLAG WARNING FROM NOON TO 9PM PST SUNDAY ACROSS FIRE WEATHER ZONES 455 AND 457...WHITE PINE AND NORTHERN NYE COUNTIES. DUE TO CONTINUED PATTERN OF LOW RH/S AND GUSTY WINDS...HAVE ALSO ISSUED A FIRE WEATHER WATCH FOR MONDAY FOR THOSE SAME ZONES ALONG WITH ZONE 452...ELKO COUNTY. ROOD .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY. GOOD AGREEMENT IN NAM/GFS THROUGH SUNDAY NIGHT. BOTH SEEM EQUIVALENT IN DETERMINING DEPTH OF TROUGH OF CA COAST AND BOTH INDICATED DIFFLUENCE ALOFT OVER WESTERN LKN CWFA BEGINNING TO SET UP. BUT BY MONDAY...POOR AGREEMENT IS HIGHLY EVIDENT. GFS ATTAINS MORE OF A POS TILT MONDAY WITH JET ENERGY BALANCED...INDICATING NO IMMEDIATE EASTERLY SHIFT BUT PERHAPS AT MAX DEPTH. NAM DISPLAYS NEARLY ZERO TILT WITH STRONGER JET ENERGY ON EAST SIDE STRETCHING ACROSS SOUTHERN CA INTO SW NV. CANNOT ASCERTAIN ATTM AS TO WHICH MODEL WILL BE THE WINNER HOWEVER A BLEND IS PROBABLY APPROPRIATE ATTM. THE MOST NOTABLE MODEL DISCREPANCY IS THE STRONG FROPA NAM INTRODUCES MONDAY NIGHT WITH UPPER LOW EJECTION WHILE GFS HOLDS TROUGH EJECTION UNTIL WEDNESDAY. THEREFORE HAVE NOT RIPPED OUT TS WORDING IN ANY GIVEN PERIOD. AFTERNOON DEVELOPMENT OF THUNDERSTORMS CAN BE EXPECTED EACH DAY WITH EMPHASIS ON NW NV. TEMPS LOOK GOOD ALTHOUGH WOULD NOT BE SURPRISED TO SPIKE NEAR 90 OVER DRIER SE PORTION OF CWFA UNDER WESTERN SIDE OF AMPLIFYING RIDGE...IF GFS SOLUTION PROVES OUT. GFS IS IN GENERAL AGREEMENT WITH THE ECMWF AND UKMET ALTHOUGH BOTH OF THE LATTER MODELS INDICATE A LITTLE MORE POS TILTING. LW && .AVIATION...TAFS AND TWEBS ADEQUATELY COVER EXPECTED CONDITIONS. EXPECT MAINLY VFR CONDITIONS THROUGH SATURDAY. && .LKN WATCHES/WARNINGS/ADVISORIES...FLOOD WARNING IN EFFECT FOR THE HUMBOLDT RIVER IN HUMBOLDT COUNTY.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:45 AM PDT | Fire Weather Watch | LKN | 47 hr |
Nearby
Red Flag Warnings in Nevada, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.